×

zbMATH — the first resource for mathematics

On a class of abstract degenerate fractional differential equations of parabolic type. (English) Zbl 1463.47127
Summary: In this paper, we investigate a class of abstract degenerate fractional differential equations with Caputo derivatives. We consider subordinated fractional resolvent families generated by multivalued linear operators, which do have removable singularities at the origin. Semi-linear degenerate fractional Cauchy problems are also considered in this context.
MSC:
47D06 One-parameter semigroups and linear evolution equations
47D62 Integrated semigroups
47A06 Linear relations (multivalued linear operators)
34A08 Fractional ordinary differential equations
34G10 Linear differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arendt W.; Batty C. J. K.; Hieber M.; Neubrander F., Vector-valued Laplace Transforms and Cauchy Problems, Monographs in Mathematics, 96, Birkhäuser/Springer Basel AG, Basel, 2001 · Zbl 0978.34001
[2] Bazhlekova E., Fractional Evolution Equations in Banach Spaces, PhD. Thesis, Eindhoven University of Technology, Eindhoven, 2001
[3] Bokareva T. A.; Sviridyuk G. A., Whitney folds of the phase spaces of some semilinear equations of Sobolev type, Mat. Zametki 55 (1994), no. 3, 3-10, 141 (Russian); translation in Math. Notes 55 (1994), no. 3-4, 237-242 · Zbl 0842.35047
[4] Brill H., A semilinear Sobolev evolution equation in a Banach space, J. Diff. Equ. 24 (1977), 412-425 · Zbl 0346.34046
[5] Cardinali T.; Santori L., Boundary value problems for semilinear evolution inclusions: Carathéodory selections approach, Comment. Math. Univ. Carolin. 52 (2011), 115-125 · Zbl 1240.34288
[6] Cross R., Multivalued Linear Operators, Marcel Dekker Inc., New York, 1998 · Zbl 0911.47002
[7] Demidenko G. V.; Uspenskii S. V., Partial Differential Equations and Systems not Solvable with Respect to the Highest-Order Derivative, Pure and Applied Mathematics Series, 256, CRC Press, New York, 2003 · Zbl 1061.35001
[8] Diethelm K., The Analysis of Fractional Differential Equations. An Application-Oriented Exposition Using Differential Operators of Caputo Type, Springer, Berlin, 2010 · Zbl 1215.34001
[9] Dlotko T., Semilinear Cauchy problems with almost sectorial operators, Bull. Pol. Acad. Sci. Math. 55 (2007), 333-346 · Zbl 1132.35406
[10] Favaron A.; Favini A., Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations, Tsukuba J. Math. 35 (2011), 259-323 · Zbl 1251.46009
[11] Favini A.; Plazzi F., Some results concerning the abstract degenerate nonlinear equation \(( d/ dt)Mu(t) +Lu(t)=f(t, Ku(t))\), Circuits Systems Signal Process. 5 (1986), 261-274 · Zbl 0614.34057
[12] Favini A.; Yagi A., Degenerate Differential Equations in Banach Spaces, Pure and Applied Mathematics, Chapman and Hall/CRC, New York, 1998 · Zbl 0792.34059
[13] Fedorov V. E.; Davydov P. N., Global solvability of some Sobolev type semilinear equations, Vestnik Chelyabinsk. Univ. Ser. 3 Mat. Mekh. Inform. 12 (2010), 80-87
[14] Fedorov V. E.; Davydov P. N., On nonlocal solutions of semilinear equations of the Sobolev type, Differ. Uravn. 49 (2013), 326-335 · Zbl 1278.34067
[15] Kamenskii M.; Obukhovskii V.; Zecca P., Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter, Berlin-New York, 2001 · Zbl 0988.34001
[16] Kilbas A. A.; Srivastava H. M.; Trujillo J. J., Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, 2006 · Zbl 1092.45003
[17] Kostić M., Abstract Volterra Integro-Differential Equations, CRC Press, Boca Raton, Fl., 2015 · Zbl 1318.45004
[18] Kostić M., A note on semilinear fractional equations goverened by abstract differential operators, An. Stiint. Univ. Al. I. Cuza Iasi Mat. 3 (2016), 757-762 · Zbl 1389.35311
[19] Kostić M., A note on semilinear degenerate relaxation equations associated with abstract differential operators, Chelyab. Fiz.-Mat. Zh. 1 (2016), 85-93
[20] Kostić M., Abstract Degenerate Volterra Integro-Differential Equations: Linear Theory and Applications, Book Manuscript, 2016, available at https://www.researchgate. net/publication/323664531_abstract-degenerate. doi: 10.13140/RG.2.2.16103.34729
[21] Kostić M., Abstract degenerate fractional differential inclusions in Banach spaces, Appl. Anal. Discrete Math. 11 (2017), 39-61
[22] Kostić M., Abstract degenerate Volterra inclusions in locally convex spaces, Filomat 31 (2017), 597-619
[23] Li F., Mild solutions for abstract fractional differential equations with almost sectorial operators and infinite delay, Adv. Differ. Equ. (2013), 2013:327, 11 pp · Zbl 1391.34013
[24] Mainardi F., Fractional Calculus and Waves in Linear Viscoelasticity. An Introduction to Mathematical Models, Imperial College Press, London, 2010 · Zbl 1210.26004
[25] Martínez C.; Sanz M.; Pastor J., A functional calculus and fractional powers for multivalued linear operators, Osaka J. Math. 37 (2000), 551-576 · Zbl 0979.47013
[26] Melnikova I. V.; Filinkov A. I., Abstract Cauchy Problems: Three Approaches, Chapman and Hall/CRC, Boca Raton, 2001 · Zbl 0982.34001
[27] Pastor J., On uniqueness of fractional powers of multi-valued linear operators and the incomplete Cauchy problem, Ann. Mat. Pura. Appl. 191 (2012), 167-180 · Zbl 1241.47004
[28] Pazy A., Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983 · Zbl 0516.47023
[29] Periago F., Global existence, uniqueness, and continuous dependence for a semilinear initial value problem, J. Math. Anal. Appl. 280 (2003), 413-423 · Zbl 1029.34048
[30] Periago F.; Straub B., A functional calculus for almost sectorial operators and applications to abstract evolution equations, J. Evol. Equ. 2 (2002), 41-68 · Zbl 1005.47015
[31] Podlubny I., Fractional Differential Equations, Academic Press, New York, 1999 · Zbl 0918.34010
[32] Prüss J., Evolutionary Integral Equations and Applications, Birkhäuser, Basel, 1993 · Zbl 0793.45014
[33] Rutkas A. G.; Khudoshin I. G., Global solvability of one degenerate semilinear differential operator equation, Nonlinear Oscill. 7 (2004), 403-417 · Zbl 1101.34045
[34] Samko S. G.; Kilbas A. A.; Marichev O. I., Fractional Derivatives and Integrals: Theory and Applications, Gordon and Breach, New York, 1993 · Zbl 0818.26003
[35] Sviridyuk G. A., Phase spaces of Sobolev type semilinear equations with a relatively sectorial operator, St. Petersburg Math. J. 6 (1995), 1109-1126
[36] Sviridyuk G. A.; Fedorov V. E., Linear Sobolev Type Equations and Degenerate Semigroups of Operators, Inverse and Ill-posed Problems Series, 42, VSP, Utrecht, 2003 · Zbl 1102.47061
[37] von Wahl W., Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. 11 (1972), 231-258 (German) · Zbl 0251.35052
[38] Wang R.-N.; Chen D.-H.; Xiao T.-J., Abstract fractional Cauchy problems with almost sectorial operators, J. Differential Equations 252 (2012), 202-235 · Zbl 1238.34015
[39] Xiao T.-J.; Liang J., The Cauchy Problem for Higher-Order Abstract Differential Equations, Springer, Berlin, 1998
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.